# SDR AU960212

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 20894
- Condition: Incorrect Assy
- Location: Main Hyd Sys
- Component: Abex, ELECMOTOR
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM 'A' ELECTRIC PUMP THRUST BEARING PNO 20894  INCORRECTLY ASSEMBLED CAUSING IMPELLER PNO 66410 TO RUB ON COVER PNO 57976 DUE TO INSUFFICIENT CLEARANCE - METAL CONTAMINATION OF SYSTEM 'A' - PERSONNEL/MAINTENANCE ERROR
